# SDR ASAA2023081144554

- Difficulty date: August 11, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,413 hours, 1,558 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PDC NOTED MAINT LIGHT ILLUMINATED OVERHEAD. GROUNDED - YES. ON STATUS PAGE ENG 2 CONTROL STATUS MESSAGE SHOWS. ACCOMPLISHED EXISTING FAULTS CHECK & FOUND MAINT MESSAGE 77-43023 FAN SPEED SENSOR OUT OF RANGE. NOT ACTIVE. ACCOMPLISHED FIM 77-00-00-810-960. ENG IDLE SYSTEST PER AMM 71-00-00-700-808-G00. IDLE TEST PASSED & MAINT MESSAGE DOES NOT SHOW ON GROUND TEST DISPLAY. ERASED STATUS MESSAGE PER IFIM 73-20-00-00-810-858 & MAINT LIGHT EXTINGUISHED. AIRCRAFT OK FOR SERVICES.
